# SDR FDEA201211294197

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Damaged
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 1360 TO 1380, LBL 24 HAS SEAT FITTING DAMAGE TO THE CROWN AND DRILLED HOLE ON THE CHANNEL.  FOUND EXCEED LIMITS IAW SRM 53-00-52, FIG 101 ALLOWABLE DAMAGE 1 REV 107, SEAT TRACK REPAIR CARRIED OUT IAW SRM 53-00-52, FIG 201, REPAIR 3, REV 107 AND COMPLIED WITH PART 1 OF EA F-5310-162913.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
